# SDR IPXA2023081493901

- Difficulty date: August 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 25,812 hours, 15,749 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT FOR L-1 DOOR SLIDE INOP. DEFERRED LIGHT WRT A300 MEL 52-73-01-1..ASSIGNED CONTROL NO. M-811368.REF ASM 52-73-00 REPINNED WIRES 1&2 ON FWD LH DOOR ESCAPE SLIDE WARNING LIGHT 7WN PER ESPM 20-48-25. OPS CHECK GOOD PER AMM 52-73-11-0401.
